zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Potential method applied to Boussinesq equation. (English) Zbl 05675347
Summary: A solution of the nonlinear Boussinesq equation is presented using the potential similarity transformation method. The equation is first written in a conserved form, a potential function is then assumed reducing it to a system of equations which is further solved through the group transformation method. New transformations are found.
76Fluid mechanics
Full Text: DOI
[1] Boussinesq, J.: Théorie des ondes et des remous qui se propagent le long d’un canal rectangulaire horizontal en communiquant au liquide contenu dans ce canal des vitesses sensiblement pareilles a la surface au fond, J. math. Pures appl. Ser. 217, 55-108 (1872) · Zbl 04.0493.04 · http://gallica.bnf.fr/ark:/12148/bpt6k164163.f00000063
[2] Xu, L.; Auston, D. H.; Hasegawa, A.: Propagation of electromagnetic solitary waves in dispersive nonlinear dielectrics, Phys. rev. A 45, 3184-3193 (1992)
[3] Karpman, V. I.: Nonlinear waves in dispersive media, (1975)
[4] Clarkson, P. A.; Kruskal, M. D.: New similarity solutions of the Boussinesq equation, J. math. Phys., 2201-2213 (1989) · Zbl 0698.35137 · doi:10.1063/1.528613
[5] Levi, D.; Winternitz, P.: Non classical symmetry reduction: example of the Boussinesq equation, J. phys. A 22, 2915-2924 (1989) · Zbl 0694.35159 · doi:10.1088/0305-4470/22/15/010
[6] Clarkson, P. A.; Mansfield, E. L.: Algorithms for the non classical method of symmetry reductions, SIAM J. Appl. math. 54 -- 56, 1693-1719 (1994) · Zbl 0823.58036 · doi:10.1137/S0036139993251846
[7] Vil’danov, A. N.: Integrable boundary value problem for the Boussinesq equation, Theor. math. Phys. 141 -- 142, 1494-1508 (2004) · Zbl 1178.35339 · doi:10.1023/B:TAMP.0000046559.46997.5c
[8] Yan, Z.: A similarity transformations and exact solutions for a family of higher dimensional generalized Boussinesq equations, Phys. lett. A 361, 223-230 (2007) · Zbl 1170.35089 · doi:10.1016/j.physleta.2006.07.047
[9] Wang, S.; Xue, H.: Global solution for a generalized Boussinesq equation, Appl. math. Comput. 204, 130-136 (2008) · Zbl 1161.35469 · doi:10.1016/j.amc.2008.06.059
[10] Wang, Yu-Zhu: Global existence and asymptotic behaviour of solutions for the generalized Boussinesq equation, Nonlinear anal. 70, 465-482 (2009) · Zbl 1161.35470 · doi:10.1016/j.na.2007.12.018
[11] Bruzón , M. S.; Gandarias, M. L.: Symmetries for a family of Boussinesq equations with nonlinear dispersion, Com. nonlinear sci. Numer. simul. 14, 3250-3257 (2009) · Zbl 1221.35326 · doi:10.1016/j.cnsns.2009.01.005
[12] Rashed, A. S.; Kassem, M. M.: Group analysis for natural convection from a vertical plate, J. comput. Appl. math. 222, 392-403 (2008) · Zbl 1148.76051 · doi:10.1016/j.cam.2007.11.010
[13] Kassem, M. M.: Group analysis of a non-Newtonian flow past a vertical plate subjected to a heat constant flux, Int. J. Appl. math. Mech. zamm. 88, 661-673 (2008) · Zbl 1158.76036
[14] Kassem, M. M.; Rashed, A. S.: Group similarity transformation of a time dependent chemical convective process, Appl. math. Comput. 215, 1671-1684 (2009) · Zbl 1179.80048
[15] Debnath, L.: Nonlinear partial differential equations for scientists and engineers, (1997) · Zbl 0892.35001